MathSciNet Relay Station
MathSciNet bibliographic data
MR1401786 (97j:35025) 35J45 (15A22 47N20 58G10)
Rowley, B. Matrix polynomials and the index problem for elliptic systems. Trans. Amer. Math. Soc. 349 (1997), no. 8, 3105–3148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement